# SDR AU971513

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Condition: Faulty
- Location: Rudder Control
- Component: 1015241863
- Stage of operation: NR
- Nature of condition: F, W
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER BOOST CABLE TENSION SPRING STRETCHED. INCORRECT TENSION ON THE CABLE ALLOWED THE RUDDER BOOST ACTUATOR ARM TO JAM UNDER THE LIP OF THE BULKHEAD. THE BULKHEAD WAS ALSO DAMAGED.
